# SDR USAA920081565

- Difficulty date: August 22, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 33,285 hours, 12,845 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 3921
- Condition: Defective
- Location: Zone 100
- Part time: 33,284 hours, 12,844 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG PAGE 8061203 - FLT  454 PHX-SLC - SMOKE SMELL - CREW RECEIVED BLOWER EXTRACT FAN FAULT ON DESCENT, HEARD GRINDING SOUND AND SMELLED ELECTRICAL SMOKE.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS FAN 20HQ IAW MAINTENANCE MANUAL 21-26-51.  OPS CHECK WAS GOOD.
